# SDR CALA2024072900298

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 71,976 hours, 25,087 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Module
- Part number: C17001CA01
- Part serial: 1505
- Condition: Unknown
- Location: Air Data
- Part time: 69,833 hours, 25,038 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRSPEED DISAGREE MULT TIMES DURING FLT TECH SUPPORT UPDATE: REF. FIM 31-62TASK876 AIRSPEED DISAGREE FAU LT ISOLATION PROCEDURE STEP(1-10) NOTE DEFECTS THEN DO APPLICABL E FIM. ALSO REPLACE CAPT'S PITOT ADM(M1750) AS PRECAUTIONARY . S SM 34-21-12-101. NOTE FAULTS. FOLLOWED FIM 31-62 TASK876. PITOT STATIC SYS FLUSHING FOR CAPT SIDE PER 34-11-00-170-802. NO DEBRIS AND MOISTURE FOUND. CAPT SIDE ADM REPLACED PER 34-21-04-000-801. POST INSTRATION TESTED OK. A/C RETURND TO AUTOLAND FULLCAPAVILITY CONDITION. CDS OPS TESTED PER 31-62-00-710-801. FOUND OK.  LEFT PITOT SYS LEAK TESTED PER 34-11-00-790-810 FOR BOTH SYS SAMETIME. FOUND NO LEAK NOTED AND CAP & F-O AIRSPEED IND SHOWED MATCH. TESTED AIRSPEED 290KT FOR TESTER COCKPIT AIR IND SHOWED MATCH.  PERFORMED IDT FOR APLICABLE TASK PER GMM REQUIREMENT.
